| Model Number |
GEM2756 |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D4: unique identifier (udi) #: the manufacturing date (11) is not known at this time and will be reassessed after device evaluation.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a 4.0mm coupler fallen out of the winged assembly.This was observed during an intra-op procedure.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information: d4 (catalogue, expiration date and udi), h6 (update codes), h11.H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.